MAUDE Adverse Event Report: ABBOTT TENDRIL STS; PERMANENT PACEMAKER ELECTRODE

ABBOTT TENDRIL STS; PERMANENT PACEMAKER ELECTRODE
Model Number 2088TC/100
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is registered as a combination product.The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the implant procedure, the guidewire would not advance down the lumen of the left ventricular (lv) lead.A new lv lead was used to resolve the event.The patient was stable with no consequences.
 
Additional Manufacturer Narrative
As received, a complete lead was returned in one piece.Visual inspection of the lead did not reveal any anomalies.Analysis found the stylet to be obstructed by blood.Electrical testing did not reveal any indication of conductor fractures or internal shorts.The cause of the reported event was due to blood obstructing the stylet in the inner coil.

Brand Name
TENDRIL STS
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key10285651
Report Number2017865-2020-09341
Device Sequence Number14123128
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public05414734505031
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number2088TC/100
Device Catalogue Number2088TC-100
Device Lot NumberP000101343
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1